You are here
Case Report: Meningo-radiculitis with bilateral optic neuropathy associated with ipilimumab
Presentation by William Boisseau at the TAO Congress on 19/20 November 2015
The patient is a 27-year-old woman who has renal carcinoma with translocation TFEB. The TAP CT scan reveals metastases in the lung and retroperitoneal lymph nodes. After right nephrectomy has been performed, she receives chemotherapy: the first-line treatment consists of sunitinib, which is stopped due to hepatic toxicity and progression, the second-line treatment of pazopanib, which is stopped due to tumoral progression, the third-line treatment of everolimus, which is stopped due to progression, and the fourth-line treatment of the CTLA-4 inhibitor ipilimumab.
The patient manifests with severe and bilateral visual loss as well as diffuse pain in the legs. William Boisseau reviews the patient’s history of meningo-radiculitis with bilateral optic neuropathy associated with ipilimumab, followed by comments from the expert panel.
This case report is part of the programme “AERIO meets the experts” by the French Association of Residents in Oncology (AERIO) in collaboration with an expert panel (Dr. Mario Dicato, Luxembourg Medical Center, Luxembourg; Dr. Richard Gralla, A. Einstein School of Medicine, New York, USA; Dr. Jeffrey Crawford, Duke Cancer Center, Durham, USA; Dr. Pere Gascon, Hospital Clinic, Barcelona).
William Boisseau, Intern, Pitié-Salpêtrière Hospital, Paris, France